# SDR SIMA20130703002

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 24,235 hours, 20,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 13781
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE MAIN DOOR ENTRY EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R POWER SUPPLY NR 1 IAW W/C 33-700-19. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
